# SDR AALA20820097

- Difficulty date: December 5, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N761AJ
- Make and model: Boeing 777223
- Aircraft serial: 31478
- Aircraft time: 27,651 hours, 3,433 cycles
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Tab
- Part number: 178W00615
- Condition: Damaged
- Location: Rudder
- Part time: 27,651 hours, 3,433 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE OF RUDDER TAB HAS DAMAGE 14 INCHES FROM LEADING EDGE AND 5  INCHES ABOVE BOTTOM OF TAB, DIAMETER .5 INCHES, REPAIRED IAW SRM 51-70-04-2R FIGURE 201-6 CURED PER FIG 211 SHEET 1.
